Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Includes Expert Content
Shoulder ache
avatar
suzxray posted:
I have an issue with my right shoulder (especially when wt. exercises are involved). My shoulder has an aching "pain" and "cracking" sound anteriorly at the joint. This seems to be also causing a burning sensation posteriorly and medially at mid scapula. Even some ROM mvmts triggers these sensations. Any thoughts on what is happening?
Reply
 
avatar
Rich Weil, MEd, CDE responded:
I'm not really sure, and I could only make some guesses. I suggest that you have your doctor refer you to an orthopedist,preferably a shoulder specialist. The shoulder is a complicated joint and it takes an experienced person to evaluate. You could check out the symptom checker, http://symptoms.webmd.com/default.htm#./introView but you still ought to speak with your doctor. Good luck with it.
 
avatar
suzxray replied to Rich Weil, MEd, CDE's response:
Thanks. will do.
 
avatar
Rich Weil, MEd, CDE replied to suzxray's response:
You're welcome. If you get around to it and feel like it, let me know what happens.

Take care,
Rich


Helpful Tips

Water aerobics
Water aerobics does not put the stress on your knees, ankles and/or back. More
Was this Helpful?
24 of 24 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.